MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 701 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05641489001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The customer's calibration and qc results were ok.There was no indication of a reagent issue.The investigation reviewed the system's alarm trace and multiple abnormal aspiration alarms were observed, which may indicate poor sample quality.The investigation found the spring holder was holding down the rinse nozzle on the rinse head out of position and the rinse nozzle was not springing down into the cuvettes.The field service representative replaced the spring holder and spring, cleaned the rinse nozzle, and confirmed proper springing of the rinse nozzle.He replaced the mixers and performed hardware checks by assay performance with passing results.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of multiple questionable ca2 results on a cobas 8000 c 701 module.The customer provided results for 2 patient samples.Results from sample 1: the initial result was 5.37 mg/dl.The repeated results were 9.42 mg/dl and 9.58 mg/dl.The repeated results were obtained using 2 other c701 modules.The result of 9.42 mg/dl was believed to be correct.Results from sample 2: the initial result was 6.23 mg/dl.The repeated result was 9.83 mg/dl.The repeated result was obtained using another c701 module.The repeated result was believed to be correct.The erroneous results were not reported outside of the laboratory due to being held as critical/panic values.

Brand Name
COBAS 8000 C 701 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18438512
Report Number1823260-2024-00018
Device Sequence Number7023820
Product Code JJE
UDI-Device Identifier04015630928255
UDI-Public04015630928255
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05641489001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown